MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Piccolo; Occluder, Patent Ductus, Arteriosus

ABBOTT MEDICAL Amplatzer Piccolo; Occluder, Patent Ductus, Arteriosus
Model Number 9-PDAP-03-06-L
Medical Device Problem Codes Fracture (1260); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 3 mm x 6 mm amplatzer piccolo occluder was chosen for implant using a 4f amplatzer torqvue lp delivery system.During the procedure, the cable broke inside the patient while the piccolo prosthesis was partially unscrewed.The occluder got separated from the delivery cable before it was deployed.The clinical team was uncertain how this occurred.The devices were eventually retrieved with difficulty using snares.The procedure was completed using a replacement device.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.

Brand Name
Amplatzer Piccolo
Common Device Name
Occluder, Patent Ductus, Arteriosus
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key24036224
Report Number2135147-2026-00235
Device Sequence Number10482031
Product Code MAE
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PDAP-03-06-L
Device Catalogue Number9-PDAP-03-06-L
Device Lot Number10943934
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown